# SDR SWAA2022022844510

- Difficulty date: December 10, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING L ANGLE CRACKED AT TE FIXED PANEL OB SIDE DEFLECTOR RIB. / REMOVED AND REPLACED R/H WING L-ANGLE AT T/E FIXED PANEL O/B SIDE DEFLECTOR RIB IAW SRM 51-40-02-0G-0 / DW 6 # 115A6200 REV A. (TAG # A69317).
